It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Reflex Sympathetic Dystrophy (RSD) (CRPS) Board Index
Pages: 1Showing 1 - 3 of 3 for lyrica make me fat. (0.009 seconds)


... r things with being o lyrice,was that the horrid sidfe effecte never ever went away for me,they justbecame much worse the longer i was on it. the wieght gain for me was actually a good thing since hen my SNS wa sdmaged,.it also left mty body in fight or flight node too,. ... (11 replies)
... y major surgery, but I honestly don't know. I am very functional.I work part time and I'm walking without any assistance. My pain level is tolerable and I'm on Lyrica 675 daily, Savella 200 daily and an occasional pain pill. Nights for me are the worst it seems. I'm pretty afraid. ... (2 replies)
New to RSD
May 8, 2008
... Hi Rose, the weight gain is one of the nasty side effects of Lyrica as well as the swollen ankles. I know the weight gain is also effecting you stress wise, it did me a few yrs ago. ... (47 replies)





Pages: 1

All times are GMT -7. The time now is 09:48 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!